MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10272
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 16 x 3.00 rebel bms stent was selected for use.However, it was noted that the stent was damaged upon opening the package.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a rebel bms balloon catheter.The device was visually and microscopically examined.At 79mm from the tip, the guidewire lumen was buckled and prolapsed for a length of 1mm.The balloon was tightly folded.The stent was dislodged and moved distally over the balloon by approximately 3mm.The strut rows 6-9 (counting from proximal end to distal end) were pulled and balled up.There were no further damages to the device, and no fluids were found within the device.There was no indication the device was inflated or an attempt to deploy the stent was made.Photo media reviewed was found to be not applicable as it depicted box packaging with damage similar to handling as there were creases on the edges of the box indicating the box was opened given the device was reportedly removed from packaging.
 
Event or Problem Description

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14086338
Report Number2134265-2022-04232
Device Sequence Number13983812
Product Code MAF
UDI-Device Identifier08714729843788
UDI-Public08714729843788
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model Number10272
Device Catalogue Number10272
Device Lot Number0026284522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown